# SDR SWIA2025091600015

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,404 hours, 32,173 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Part number: 352019MT
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT WARNING MESSAGE AT 7000 FEET AFTER TAKEOFF. COMPLIED WITH QRH PROCEDURE.   (FLIGHT 6190)  INTERROGATED MDC FOUND B1 CODE 349537. TROUBLESHOT PER FIM 36-21--01. FOUND CONNECTOR MT137P1 FAULTY AS INDICATED BY FLUCTUATING RESISTANCE READINGS WHEN TESTED IAW AMM 36-21-00. REPLACED CONNECTOR MT137P1 IAW AMM 36-21-01. OPS CHECKS GOOD IAW AMM 36-21-00.
